# SDR FDEA202508051368

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Punctured
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING: LOCATED ALONG OUTBOARD SIDE OF #12 SLAT TRACK, RIGHT HAND LEADING   EDGE SKIN AREA FOUND PUNCTURED AND DENTED, ALONG XOS 780. REPAIR CARRIED OUT AT RIGHT HAND WING: LOCATED ALONG OUTBOARD SIDE OF #12 SLAT   TRACK RIGHT HAND LEADING EDGE SKIN AREA ALONG XOS 780 AS PER EA# 1-5730-T0384402 P1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
